Join JustParents for free to ask for advice and make new friends! It only takes 60 seconds. Join JustParents

Stupid doctor Grrrrrrrrrrr

angelmumangelmum
posted 1 decade 5 months ago
Went to see the doctor today
about my depression and the fact i cant sleep on a night Sad
he has put me on a differant type of anti-pressants ( Citalopram)
and i have to go back in a month to see how i'am getting on
he said the pills will probaly start helping with the sleep problem if not he will see me next month Sad
i then got on about my weight and how hard i'm finding it to lose weight
he put me on the scales i'm 15 stone, he said he wont help me with the weight
he said i have to do that for myself and stop the comfort eating (stupid idiot) Mad
don't he realise that's why i asked him for help Rolling Eyes and i told him about my boob's
and how sore there get underneath he said are there sore now i said nope because i have been useing
sodocream he said when it's sore again leave it and to go and see him has it could get infected
he said when you start loseing weight you might lose it from your breast's
so now i feel that i'm always going to be huge because at mo i have no willpower Sad
and i'm stuck with these bl**dy 44E saggy breast's that i just want to hack off Crying Twisted Evil


GTTkelGTTkel
posted 1 decade 5 months ago
Oh no sorry you feel blue sweety, Citalopram is what I take but of course all these things work differently for different people. I didn't notice it working until I'd been on it about 4 weeks, I have to say that it doesn't always stop me being depressed but what it does do is level out my moods because I was awful before going from angry to tearful to being high as a kite in cloud cookoo land. Hope it does you some good and I was wondering do you have a friend who wants to lose weight? because that might give you some encouragement if you did it together.

ellee1984ellee1984
posted 1 decade 5 months ago
i was on citalopram for a month and then i took myself off it as i didnt want to be on ad's and my hv made me go on them, have you spoke to several doctors about your boobs maybe a female one? as this is one doctors opinion but you shouldnt be made to live with them especially if they are making you depressed keep going to your doctors until tehy finally see your point

WolfblassWolfblass
posted 1 decade 5 months ago
Oh darling!!! Can you not go and see another Doc??

Leave it a couple of weeks maybe??

(((((((huge hugs)))))))) Hug xxxxxxxxxx

AlexAlex Moderator
posted 1 decade 5 months ago
Donna my GP wouldn't give me pills either (and I am so much heavier than you)He told me it is better to do it yourself- it is too easy to put it back on when you have taken pills. I have no will power but like the slimming world plan (as I can eat all the things I like, and bananas are free food and I can eat 10 a day if I wanted to and they fill me up) I cant help with the boob problem (if I could take them away for you I would)

give the new pills a try ,you never know they might help, and if not go back and see him or another doc

I hope you feel a bit better soon hun Hug

hapydazyhapydazy Moderator
posted 1 decade 5 months ago
Hey Donna, I just wanted to give you some big ((((HUGS)))) too! I don't know what advise to offer other than to say I've been through the depression too and pills helped but only because I think they numbed my emotions. It was just finding happiness by chance that has helped me feel better about life in general and having more support emotionally (and financially) than I ever had before.

I don't have the boob problem either but I wonder if you complained about back problems because of the size maybe you could get a reduction??? if that's something you were considering to help with the problem, or if your health care would cover that??

I hope you can get some help with the weight and the boob problem hun, we're here for the moral support anyway Hug

angelmumangelmum
posted 1 decade 5 months ago
Thanks guy's Hug

the tasblet's are making me sick i threw up my tea early on but on the leaflet it say's that they can make you sick so i'll try and see this threw

i'm going to see another GP about the weight and boob's because i feel so unhappy and really need help Crying

candgsmumcandgsmum
posted 1 decade 4 months ago
Hug Hug

I hope you find a dr that will be more sensitive, my work collegue struggles with her boobs too and it makes her feel a bit miserable.

Hope the tablets stop making you sick, and start to work for you xx

GTTkelGTTkel
posted 1 decade 4 months ago

angelmum said:
Thanks guy's Hug

the tasblet's are making me sick i threw up my tea early on but on the leaflet it say's that they can make you sick so i'll try and see this threw

When I first took mine I had an upset tummy every day, especially in the morning and my appetite changed abit and had heart burn sometimes. It did get better though, hope it eases off for you too

AlexAlex Moderator
posted 1 decade 4 months ago
If your boobs make you so upset I would go see another GP (I would go with my back aches, that might help) I hope you pick up soon Donna, its not nice seeing you so down.

WolfblassWolfblass
posted 1 decade 4 months ago
I hope the next Doc listens to you! Could it be worth asking for a female?? Shrug

I know that's really sexist - but it was just a thought

HUGE HUGS!!!!!!! Hug Hug

Join JustParents for free to reply

Search forums

Latest Reviews